# SDR SWAA2024041060937

- Difficulty date: March 8, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FROM ST 727 TO 847; L/H Z CHANNEL HAS LIGHT CORROSION AROUND NUT PLATES.<[01] REMOVED AND REPLACED L/H Z-CHANNEL AT AFT CARGO COMPT STA 727 TO STA 847 PER REF SRM 51-40-02-0G-0 AND DWG #146A7500;[02] VERIFIED STEP 1
